Newbie who isn't exactly TTC but is rather confused...

Discussion in 'Trying To Conceive' started by Sooz, Oct 16, 2008.

  1. Sooz

    Sooz Paige & Mason's Mum!

    Joined:
    Sep 21, 2008
    Messages:
    19,270
    Likes Received:
    0
    Hi all.

    I've got a bit of a long story so I'll try and get it out quickly. I am on the pill and have been for several years, I have very regular cycles and AF is always on time. Two weeks ago I began feeling a little odd towards the end of my cycle which had been extended this time as I had taken two packets back to back, I've done this before and everything has worked as per usual.

    I was peeing a lot, light headed, bloated and crampy but decided to wait AF out....when she hadn't arrived after 3 days I did a cheapy test which was BFN. AF arrived the following day and I breathed a sigh of relief. However it has been pointed out to me that it is possible to have AF when on the pill and be pregnant as it isn't a real period and that I may have tested too eary. I wsn't too worried until a couple of days ago.

    I'm now getting cramps, heartburn and feeling bloated quite alot. I'm also still peeing more than normal and am wondering if I should test again just to be 100% certain because I have started to brown spot over the last two days. Could I be pregnant or has my cycle messed up?

    I should also add I havn't missed a pill.

    Any advise or opinions welcome!

    TIA
    Sooz x
     
  2. loochie-lu

    loochie-lu 7 weeks n feeling yucky!x

    Joined:
    Oct 4, 2008
    Messages:
    160
    Likes Received:
    0
    Hi Sooz!
    U can get spotting if u do 2 or more pill packets back 2 back. But if this is in any way unusual for u, do another test. Or u could go2 the doctors 2 get it checked out.
    I know plenty of friends who got caught on the pill, but usually as a result of sickness n diarhoea or antibiotics which make the pill ineffectie.
    Do u religiously take ur pill at the same time everyday? Have u been sick or had a bad tummy in the last few weeks?
    Apparently, if u were pg n didnt know it, taking the contraceptie pill isnt harmful 2 the baby.
    hope this helps!! good luck!! xx
     
  3. Sooz

    Sooz Paige & Mason's Mum!

    Joined:
    Sep 21, 2008
    Messages:
    19,270
    Likes Received:
    0
    Hi Louchie and thanks for your reply.

    It is unusual for me to spot, I hardly ever have problems on the pill and generally just plod along from one packet to the next without issues! Its not unusual for me to feel sick and I am usually sick a few times a month...long story....but thus far it has never been within a few hours of taking my pill.

    I do take it at roughly the same time everyday, give or take a couple of hours buts it's Microgynon and I am led to believe this isn't a problem as long as it's within 12 hours. Is this correct?

    In the past I have been absolutely awful at remembering to take it but will use extra precautions just in case. The last few months I have been spot on with it, following new tactics which is why I am so shocked to be worried about being pg now.

    I'm guessing the wise choice would be to do a test tomorrow morning and know for sure one way or the other.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice